# SDR HEEA968256

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle Assy
- Part number: 206377010
- Condition: Failed Test
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT CONDEMNED.  THE BOTTLE FAILED HYROSTATIC TEST BECAUSE IT WOULD NOT HOLD PRESSURE.  IT ALSO HAD A POPPING NOISE WHEN THE PRESSURE WAS RELEASED. SENT TO AERONAUTICAL ACCESSORY, INC. FOR CREDIT.
